COMBINATORIAL PROOF FOR e-POSITIVITY OF THE POSET OF RANK 1
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Let P be a poset and G = G(P) be the incomparability graph of P. Stanley [7] defined the chromatic symmetric function XG(P) which generalizes the chromatic polynomial G of G, and showed all coefficients are nonnegative in the e-expansion of XG(P) for a poset P of rank 1. In this paper, we construct a sign reversing involution on the set of special rim hook P-tableaux with some conditions. It gives a combinatorial proof for (3+1)-free conjecture of a poset P of rank 1.
Abstract
Let P be a poset and G = G(P) be the incomparability graph of P. Stanley [7] defined the chromatic symmetric function XG(P) which generalizes the chromatic polynomial G of G, and showed all coefficients are nonnegative in the e-expansion of XG(P) for a poset P of rank 1. In this paper, we construct a sign reversing involution on the set of special rim hook P-tableaux with some conditions. It gives a combinatorial proof for (3+1)-free conjecture of a poset P of rank 1.
참고문헌 (10)
- T. Chow, "A note on a combinatorial interpretation of the e-coefficients of the chromatic symmetric function, preprint", CO, 1997, pp.9~
- O. Egecioglu, "A combinatorial interpretation of the inverse Kostka matrix", Linear and Multilinear Algebra, 26, pp.59~84 (1990)
- W. Fulton, "Young Tableaux" (1999), Cambridge University Press
- V. Gasharov, "Incomparability graphs of (3+1)-free posets are s-positive", Discrete Math, 157, pp.193~197 (1996)
- I. G. Macdonald, "Symmetric functions and Hall polynomials,2nd edition" (1995), Oxford University Press
- B. Sagan, "The Symmetric Group: Representations, Combinatorial Algorithms, and Symmetric Functions, 2nd edition" (2001), Springer-Verlag
- R. P. Stanley, "A symmetric function generalization of the chromatic polynomial of a graph", Advances in Math, 111, pp.166~194 (1995)
- R. P. Stanley, "Enumerative Combinatorics, Volume 2" (1999), Cambridge University Press
- R. P. Stanley, "On immanants of Jacobi-Trudi matrices and permutations with restricted position", J. Combin. Theory Ser. A, 62, pp.261~279 (1993)
- H. Whitney, "A logical expansion in mathematics", Bull. Amer. Math. Soc, 38, pp.572~579 (1932)
